# SDR SWAA040129

- Difficulty date: January 12, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 62,389 hours, 67,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PMC, FOUND SKIN CRACKED AT BS 757, STRINGER 18R.  REPAIRED SKIN CRACK PER SRM.
